MathSciNet Relay Station
MathSciNet bibliographic data
MR72928 (17,352f) 28.0X
Erdős, Paul; Oxtoby, John C. Partitions of the plane into sets having positive measure in every non-null measurable product set. Trans. Amer. Math. Soc. 79 (1955), 91–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement